# SDR CA150113007

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 34,507 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE CREW REDUCED ENGINE POWER FOR THE DESCENT, THE LT ENGINE REMAINED AT CRUISE POWER OF 3800 FT-LBS.  THE CREW VERIFIED THE ENGINE WAS RESPONSIVE ABOVE 3800 FT-LBS BUT WOULD NOT REDUCE BELOW, THEN THE PILOT REQUESTED TO RETURN TO THE AIRPORT.  WHEN REACHING THE TOP OF DESCENT, THE CREW SHUT THE LT ENGINE DOWN FOLLOWING THE FUEL CONTROL UNIT FAILURE CHECKLIST AND LANDED SAFELY WITH 3 OF 4 ENGINES OPERATING.  FOUND THE FUEL CONTROL UNIT AT FAULT AND REPLACED THE UNIT.  THE ACFT RETURN TO SERVICE.
